# SDR ASAA9880226

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Failed
- Location: E/E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, ELECTRICAL POWER WAS TURNED ON AFTER OTHER MAINTENANCE WAS PERFORMED AND SMOKE WAS NOTED EMITTING FROM THE AFT SIDE OF THE LOWER EPC PANEL.  INSPECTED THE LOWER AFT EPC PANEL AND FOUND CHAFED AND BURNED WIRES IN THE PANEL NEAR THE RT GEN AC POWER RELAY.  REMOVED DAMAGED WIRES AND SPLICED 7 NEW 10AWG WIRES FROM THE RT GEN AC POWER RELAY THROUGH THE  EPC PANEL TO THE GEN BUS CIRCUIT BREAKER PANEL PER ASA EA 2400-01045 AND BAC SWPM D6-54446.  THE WIRING APPEARED TO HAVE BEEN CHAFING ON THE EPC PANEL STRUCTURE DUE TO WIRES FLEXING EACH TIME THE GENERATOR BUS CIRCUIT BREAKER PANEL WAS OPENED.  REPOSITIONED AND RESECURED WIRING IN CLAMPS.  (M)
